# SDR MASA99170

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 6226136002
- Condition: Failed
- Location: Lt/Rt
- Component: Collins
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLT 5415 - PHL-LEB - AFTER TAKEOFF FROM BOS, THE CREW NOTED THAT BOTH DIRECTIONAL GYROS WERE DRIFTING AT AN EXTREME RATE.  THE CREW NOTIFIED THE TOWER THEY WERE RETURNING TO BOS AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED BOTH DIRECTIONAL GYROS.  OPS CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
